Our expert says:
Drugs such as Clomiphene Citrate has side effects, which need to be monitored if given or prescribed to patients. It should not be taken without a proper examination being done on you and in addition should be given under the guidance of the examining doctor. To avoid the use of complications of these drugs I would strongly advise you to first visit either your general practitioner or gynaecologist so he can see if this drug would be suitable for you and what dose would be appropriate and should monitor for any potential side-effects.
Answered by: Dr Y.M. Dasoo
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.